Bad effects of adipex - beware
Results 1 to 6 of 6
  1. #6
    Silver Phenster ibluedragonfly's Avatar
    Join Date
    Jul 2008
    Posts
    118

    Default

    Gater - I'm very sorry to hear about your experience with Adipex. Did you feel any strange sensations in your legs while you were on the drug? Were you exercising, running, walking, etc.? When did the varicose veins and cramping start? I hope you don't mind me asking...
    As you think, so shall you be...

  2. Advertising
    advertising
     

  3. #5
    Silver Phenster tinabean's Avatar
    Join Date
    Jan 2008
    Location
    Maryland
    Posts
    493

    Default

    Sorry to hear of you had a bad experience. I have been on Phen. for a year now with monthly exams with my doctor.

    I have leg cramps, veracose veins, and "Charlies Horses" and the restless legs!
    But honestly I had them BEFORE I started on Phen. so I really can not blame the medication. I work at a hospital and I am on my feet for many long hours at times! My symptoms have not gotten any worse. I have spoke to my doc about this also. He gave me a complete blood workup last month. I'm fine- a little low in iron ( many women are) I have increased my calcium intake and take potassium supplements. If you are low in potassium it can cause leg cramps. My doc also had me take a bone scan. All ok.

    So Until I have more proof of this being actually caused by Phen./adipex I am not going to worry nor should anyone else. Everyone should consult the person who is prescribing the medication and ask any questions.

    Also Please don't make people confuse ADIPEX, / PHENTERMINE With PHEN-PHEN!! It is not the same!! I have questioned my doctor about the Phen-Phen comparison. It is not the same comparison.

    Again I am sorry that these effects are happening to you. I just don't want people to run scared until they have fully talked to their doctor.

    Take care and good luck to you.

    Tina

  4. #4
    Prncssmn7
    Guest

    Default

    I don't know you or your medical history, but each drug is going to work differently in each person. You may not have been a good candidate for it and perhaps either your doctor didn't screen you correctly or ask you the proper questions to discern if you should be on it or not. Any doctor worth their degree has to run a battery of tests based on the patient's medial history. You have to be honest when they ask you these question or your health could be at risk. Sometimes medical issues are blamed on the wrong thing because it's the easiest thing to do.

  5. #3
    Bronze Phenster tarekawilson's Avatar
    Join Date
    Feb 2008
    Location
    Baton Rouge, LA
    Posts
    89

    Default

    i'm sorry to hear that as well and thru all the things that i've read abt phen (and believe me i read alottttttt) i have never heard of it causes that.....did your dr say that it was caused by the phen or do you believe that it was because it happened after you used phen. Only asking because i know sometimes we may have conditions that are coming and it just happens after we have started something new not relizing that the same thing wouldve happened even if we did start something new.... you know what i mean
    "Live harder but love even harder"

    [B]SW 226.6[/B
    ] Had some plms and got off track but im back and ready to start all over and lose even more!

  6. #2
    Silver Phenster luvlex1017's Avatar
    Join Date
    May 2008
    Location
    WA
    Posts
    274

    Default

    Did the Dr tell you it was caused by phen? Or was it caused by the dramatic weight loss? My mom has that too, not from phen though, she has just had it since I was a kid, so I'm sorry that happened, I know it is painful.
    HW 227
    SW 221

    6/14 221
    6/21 218
    6/28 213
    7/5 212
    7/12 210
    7/19 209.2
    7/26 210.6 (no phen ten days)
    8/1 207.0 (back on phen 7/29)
    8/8 204.6
    8/15 202
    8/22 200.2
    8/29 200.2
    9/5 198.4
    9/12 195.3
    10/3 195 (stuck-phen break for me!)
    10/10 194
    10/31 191.4
    11/14 192 (still no phen)
    12/19 190

    First mini-goal 200 (MET)
    Second mini-goal 180

  7. #1
    Phen Newbie
    Join Date
    Jul 2008
    Posts
    1

    Unhappy Bad effects of adipex - beware

    I am new here so forgive me if Ipost incorrectly. I have been looking for a user friendly place to spout my last years experinces with adipex. I did lose 60 pounds in about 4 months whihc was awesome, but began having leg issues like varicose viens, cramping etc.

    I had to go off the adipex, to see if I woud return to normal. The adipex has apparently damaged the valves in some of the major veins in my left leg and now I have CVI. Guess what? All the weight I lost came back JUST as quickly as soon as I stopped the adipex. And yes I made lifestyle changes as well as taking the drug.

    I woud be very cautious in the use of this drug and personally Id rather be 230 pounds... I wish I could go back and untake it. CVI is permanent. Its seems to attack the vein valves just like phen phen attacked the valves in peoples hearts.

Similar Threads

  1. Newbies beware!
    By Leigh_Ann in forum New Members
    Replies: 1
    Last Post: May 7th, 2008, 02:47 PM
  2. Beware
    By annde in forum My Experience with Phentermine
    Replies: 10
    Last Post: May 31st, 2007, 09:38 AM
  3. THEY TRIED TO SCAM ME BEWARE!
    By kittygrl in forum My Experience with Phentermine (Year 2005)
    Replies: 3
    Last Post: November 3rd, 2005, 07:18 AM
  4. beware of certain site!!!!!!
    By angeleyes8173 in forum Ordering Phentermine Online - shipping status
    Replies: 1
    Last Post: September 25th, 2000, 04:27 PM
  5. BEWARE
    By alyoop in forum My Experience with Phentermine (Year 2000)
    Replies: 7
    Last Post: March 22nd, 2000, 05:14 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •